# SDR 97ZZZX827

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50779
- Make and model: Piper PA-31-310
- Aircraft serial: 31740993
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Sticking
- Location: Flap Uplimit
- Part time: 2,333 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORT THAT FLAPS WOULD NOT EXTEND.  FOUND FLAPS UPLIMIT SWITCH STICKING.  CLEANED AND LUBED SWITCH, OPS CHECK SATISFACTORY.
